Children's Motrin Oral Suspension Medicine, 100 mg Ibuprofen, Kids Fever Reducer & Pain Reliever for Minor Aches & Pains Due to Cold & Flu, Alcohol-Free, Bubble Gum Flavored, 4 fl. oz
Bring your child fast fever reduction and relief from minor aches and pains due to the common cold & flu. Children's Motrin Oral Suspension with 100mg per 5mL ibuprofen is an oral suspension medicine for kids. It contains ibuprofen, a known NSAID pain-reliever and fever-reducer. Each 5mL contains 100 milligrams of ibuprofen. This kid's liquid medicine provides up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This oral suspension medicine formula is for children ages 2 to 11 and comes in a kid-friendly bubblegum flavor. Plus, the enclosed dosing cup can make it easy to dose and administer the liquid pain reliever to your child.